# SDR USAASB97150

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A, G

## Discrepancy

CLT - FL1594 - AT FL350, CAPTAIN REPORTED ALTITUDE WARNING HORN SOUNDED WITH CABIN ALTITUDE CLIMBING AT 1,000 FEET PER MINUTE.  FLIGHT DESCENDED TO 10,000 FEET AND THEN RETURNED TO FIELD AT CLT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED AND NO OXYGEN MASKS WERE DEPLOYED.  MAINTENANCE FOUND PRESSURIZATION SYSTEM OPERATING NORMAL IN STANDBY AND MANUAL.  COULD NOT DUPLICATE FAULT.  (M)
